MathSciNet Relay Station
MathSciNet bibliographic data
MR301909 65F30
Bradley, Gordon H. Algorithms for Hermite and Smith normal matrices and linear Diophantine equations. Math. Comp. 25 (1971), 897–907.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement